Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hankel operators with discontinuous symbol

Author: Stephen Power
Journal: Proc. Amer. Math. Soc. 65 (1977), 77-79
MSC: Primary 47B35
MathSciNet review: 0512867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Douglas's localisation theory for Toeplitz operators is used to show that there exist certain Hankel operators with discontinuous symbols which do not lie in the $ {C^\ast}$-algebra generated by the Toeplitz operators. As a simple corollary we also see that these operators do not lie in the closed linear span of the positive Hankel operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35

Additional Information

PII: S 0002-9939(1977)0512867-4
Keywords: Hankel operator, discontinuous symbol, Toeplitz operator, $ {C^\ast}$-algebra, positive Hankel operator
Article copyright: © Copyright 1977 American Mathematical Society